# SDR KBM2005F00095

- Difficulty date: May 23, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 15891F
- Part serial: RK25212
- Condition: Failed
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

VOLTAGE REGULATOR ELECTRICAL FAILURE IN FLIGHT, REMOVED AND REPLACED.  (K)
